# SDR DALA2018110506443

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,380 hours, 61,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 1C TO 12C EMERGENCY LIGHTS INOP DURING SERVICE CHECK. TROUBLESHOT PER MD-88 AMM 33-53. FOUND BATTERY HOLDER AT 3D BAD. REMOVED AND REPLACED BATTERY HOLDER PER MD-88 AMM 33-53. ALL CHK GOOD. OK FOR SERVICE. (LP4665963)
